Surjectivity of Siegel Φ-operator for square free level and small weight

Böcherer, Siegfried ; Ibukiyama, Tomoyoshi

Additional URL:
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Annales de l'Institut Fourier
Volume: 62
Issue number: 1
Page range: 121-144
Place of publication: Grenoble
Publishing house: Univ. Joseph Fourier
ISSN: 0373-0956
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item